Multiplicity of positive solutions to second order differential equations with Neumann boundary conditions

Volume 32 / 2005

Jifeng Chu, Daqing Jiang, Donal O'Regan, R. P. Agarwal Applicationes Mathematicae 32 (2005), 293-303 MSC: 34B15, 34B16. DOI: 10.4064/am32-3-4

Abstract

We study the existence of positive solutions to second order nonlinear differential equations with Neumann boundary conditions. The proof relies on a fixed point theorem in cones, and the positivity of Green's function plays a crucial role in our study.

Authors

  • Jifeng ChuDepartment of Mathematics and Physics
    Hohai University
    Nanjing 210098, China
  • Daqing JiangDepartment of Mathematics
    Northeast Normal University
    Changchun 130024, Jilin, China
    e-mail
  • Donal O'ReganDepartment of Mathematics
    National University of Ireland
    Galway, Ireland
    e-mail
  • R. P. AgarwalDepartment of Mathematical Science
    Florida Institute of Technology
    Melbourne, FL 32901-6975, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image